# SDR GTIA000115

- Difficulty date: February 25, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N131NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47605
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACY - FORWARD EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED FLASHLIGHT ASSY.  OPS CHECK GOOD IAW MM 25-00.  (M)
